In preparation for Methotrexate, I have been looking up possible side effects online because you should not do that and it will make you go insane! After studying the list, I have come to the conclusion that this is what I will look like by the end of my treatment:
Let me get the rest of my whining out of the way now, because I, hopefully, will have nothing to whine about in a couple months.
I still have not talked to my cardiologist. I have talked to his colleague; he got the ball rolling again. The colleague does that really uncomfortable thing that robots disguised as humans do, he does not say goodbye on the phone. I hate it! It makes me broody! It throws me off! It turns me into a pissed off 90 year old woman who calls the cable company to complain about the radio station–you hang up frustrated, with no issues resolved, and with a lot more “goodies” than you need. (Don’t try to understand my metaphor, just accept it.)
I am taking a chemotherapy drug and I do not have cancer. Really! I know it is a lower dose and the side effects I am anticipating will not be as bad as Zach Galifinakis in a women’s swimsuit, but that does not mean I have to be happy–not even happy–okay with it! It is a bummer!
Prednisone gave me 20 extra lbs of Heidi. I now have stretch marks on my tum and thighs because it came on rapidly! I slather myself in bio oil all day every day in hopes of erasing these ghastly mars!! I am not worried about losing the weight–it’s mostly water retention and I have been told it will come off quickly once I am off of Prednisone. The stretch marks are discouraging, though. I do not need any more physical reminders of this time–the 9 surgical scars across my chest are reminder enough of what I have been through.
Don’t get me wrong, I am proud of these scars. This body went through a stroke, 2 open-heart surgeries, and everything in between! I am a survivor. That makes these scars beautiful and I do not want to forget that.
Rheumatology is tomorrow! Wish me luck!